TopCare Health Ibuprofen, 200 mg, Softgels
Uses: temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps and temporarily reduces fever. Quality guaranteed: this topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. **Liquid filled capsules. †This product is not manufactured or distributed by wyeth consumer healthcare, owner of the registered trademark advil. Compare to advil active ingredient†. Liquid softgels**, fast liquid filled relief. Quality guaranteed.